# SDR SWAA2013102921674

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,766 hours, 22,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT BROKEN.  R & R LIGHT IAW AMM.
